NOTICE: This forum is now archived and in place for reference only.
Is this me?
by NINA (no login)
I just found this, actually my daughter found it. She, like everyone else in my family is at their wits end as to what to do with me. I had a tubal ligation 12 years ago. Approximately 2-3 weeks after I began to have bouts of dizziness and lightheadedness. I started having anxiety etc. I called the ob/gyn and asked if it could be related to the procedure. They said absolutely NO and there was no reason to even think that. I suffered extreme anxiety,panic attacks, lack of sleep,terrible mood swings, yelling, depression,etc, etc. for five years until I met a dr. who said I had anxiety disorder, caused by some chemical imbalance. He put me on Xanax, which I have been on for 8 years (that's stressful in itself!) Now that I'm getting closer to menopause, they put me on birth control pills to level out my hormones and give me lighter more regular periods. I'm having the worst anxiety symptoms in quite a few years again, and I'm quite discouraged. I hate to up my xanax.....is there any treatment for this? I never even heard of this until today. Thanks for listening.
Posted on Mar 24, 1999, 4:29 PM from IP address 22.214.171.124
CPTwomen members have testified in front of the IL and CA Court, the IL Gov. Task Force, the Sunset Review Committee, (Senator Liz Figueroa), NOW, and more. What occurred has been made a matter of public record. The CPTwomen are making public the issues which millions of other women have faced in silence. Issues such as women are not informed at the time of their tubal ligation that there is a risk of hormonal imbalance occurring. For the CPTwomen to continue its mission to move this issue to the forefront of government, we must ask for a small contribution/subscription fee from all those who wish to communicate with us and participate at the Coalition's Bulletin Board